# SDR HEEA968492

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Condition: Malfunction
- Location: Cockpit Vhf
- Component: KTR905
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY INOPERATIVE.  RECEIVERS HAVE POPPING NOISE.
